# SDR 2000UALA00084

- Difficulty date: February 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N384UA
- Make and model: Boeing 737322
- Aircraft serial: 24659
- Aircraft time: 30,865 hours, 20,763 cycles
- Engine: Ge CFM56*
- System (JASC): 2710 · Aileron Control System
- Part: Pulley Bracket
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SPOILER CABLE PULLEY ASSEMBLY LOWER BRACKET COMPLETELY WORE THROUGH DUE TO A MISROUTED LEFT HAND AILERON CABLE.  *S/D*  THE AILERON CABLE WAS DEFLECTED APPROXIMATELY 2.25 INCH.  REPLACED THE PULLEY BRACKET ASSEMBLY, PULLEY AND AILERON CABLE.
